# SDR 08FDEA02981

- Difficulty date: July 16, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 84,840 hours, 34,683 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 74391
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER, LT OUTER SECTION SKIN PANEL NR 7439-1, TOP SIDE JUST OUTBOARD OF FAIRING AND FORWARD OF REAR SPAR IS A 1.750 INCH CRACK.  VERIFIED BY HFEC EDGES MARKED.  APPROXIMATE LOCATION XE 67.333 STRINGER NR 1 INSTALLED REPAIR PER EA 8-5510-121560.
